# SDR USAA920081754

- Difficulty date: August 25, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430136
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C17 CHECK, DELAMINATING ON RT WING INBOARD FOREFLAP UPPER SURFACE, WBL 73- WBL 184.275.  REPAIRED RT WING INBOARD FOREFLAP UPPER SURFACE, WBL 73- WBL 184.275 IAW B737-300 SRM 51-10-2R
